# SDR CA120215001

- Difficulty date: February 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,530 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bracket
- Part number: 2224120013
- Condition: Cracked
- Location: Alternator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, NOTED THAT THE ALTERNATOR ADJUST BRACKET WAS CRACKED, BUT STILL HOLDING.  UPON DISASSEMBLY THE BRACKET WAS FOUND COMPLETELY BROKEN.  NEW BRACKET INSTALLED.
